MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCUTRAC (TM) SINGLE-USE HOLMIUM LASER FIBER; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION ACCUTRAC (TM) SINGLE-USE HOLMIUM LASER FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number M0068404112
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2020 as the exact date was not given, but it was reported that the procedure took place a week before (b)(6) 2020.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on march 10, 2020 that an accutrac 200 laser fiber was opened for use for a ureteroscopy with laser lithotripsy procedure in the ureter performed on an unknown date.According to the complainant, during preparation, upon removing the fiber out of the coil it was noted that the tip was bent.The procedure was completed with another accutrac 200 laser fiber.There were no patient complications reported as a result of this event.

Brand Name
ACCUTRAC (TM) SINGLE-USE HOLMIUM LASER FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9907838
Report Number3005099803-2020-01437
Device Sequence Number18996355
Product Code GEX
UDI-Device Identifier08714729802709
UDI-Public08714729802709
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K110686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2021
Device Model NumberM0068404112
Device Catalogue Number840-411
Device Lot Number0000005759
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2020
Initial Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1